# SDR N6WA2015061302

- Difficulty date: June 13, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 26,523 hours, 17,981 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT EMER DOOR EXIT, DOOR CAUTION MSG.  DEFERRED RT EMER EXIT DOOR INDICATION IAW MEL 52-70-03 CAT C.
